--Advertisements--

Round 6 of the 2022 Monster Energy AMA Supercross Championship hits Los Angeles again this weekend with yet another round at Angel stadium in Anaheim. Just like last weekend, you can follow all the action right here as Eli Tomac continues to control this years series and hopefully can pick up his second indoor title to go with his four AMA motocross championships.

Can somebody other than Chase Sexton, Ken Roczen, Jason Anderson or Eli Tomac take a main event win in 2022 and will Christian Craig remain the man in the West Coast championship?

--Advertisements--

Anaheim 3 Schedule

A3 – Schedule

9:45 am – 10:15 am KTM Junior Racing Riders Meeting (KTM Trailer)

11:30 am – 11:35 am 250SX Group C Sighting Laps (2 Laps)

11:35 am – 11:43 am 250SX Group C Free Practice

11:45 am – 11:50 am 250SX Group B Sighting Laps (2 Laps)

11:50 am – 11:58 am 250SX Group B Free Practice

12:00 pm – 12:05 pm 250SX Group A Sighting Laps (2 Laps)

12:05 pm – 12:13 pm 250SX Group A Free Practice

12:15 pm – 12:20 pm 450SX Group A Sighting Laps (2 Laps)

12:20 pm – 12:28 pm 450SX Group A Free Practice

12:30 pm – 12:35 pm 450SX Group B Sighting Laps (2 Laps)

12:35 pm – 12:43 pm 450SX Group B Free Practice

12:45 pm – 12:50 pm 450SX Group C Sighting Laps (2 Laps)

12:50 pm – 12:58 pm 450SX Group C Free Practice

1:05 pm – 1:15 pm 250SX Group C Qualifying

1:20 pm – 1:30 pm 250SX Group B Qualifying

1:35 pm – 1:45 pm 250SX Group A Qualifying

1:50 pm – 2:00 pm 450SX Group A Qualifying

2:05 pm – 2:15 pm 450SX Group B Qualifying

2:20 pm – 2:30 pm 450SX Group C Qualifying

2:30 pm – 2:45 pm KTM Junior Racing Practice

2:45 pm – 2:55 pm Promoter Track Walk #1

2:55 pm – 3:20 pm Track Maintenance

3:20 pm – 3:30 pm 250SX Group C Qualifying

3:35 pm – 3:45 pm 250SX Group B Qualifying

3:50 pm – 4:00 pm 250SX Group A Qualifying

4:05 pm – 4:15 pm 450SX Group A Qualifying

4:20 pm – 4:30 pm 450SX Group B Qualifying

4:35 pm – 4:45 pm 450SX Group C Qualifying

4:45 pm – 5:00 pm KTM Junior Racing Practice

5:00 pm – 5:10 pm Promoter Track Walk #2

5:10 pm – 5:20 pm Promoter Track Walk #3

5:20 pm – 6:15 pm Track Maintenance

Evening Program

6:30 pm – 7:03 pm Opening Ceremonies

7:03 pm – 7:11 pm 250SX Heat #1 – 6 Minutes/Plus 1 lap – 20 riders (1 – 9 to Main)

7:17 pm – 7:25 pm 250SX Heat #2 – 6 Minutes/Plus 1 lap – 20 riders (1 – 9 to Main)

7:33 pm – 7:41 pm 450SX Heat #1 – 6 Minutes/Plus 1 lap – 20 riders (1 – 9 to Main)

7:47 pm – 7:55 pm 450SX Heat #2 – 6 Minutes/Plus 1 lap – 20 riders (1 – 9 to Main)

8:01 pm – 8:07 pm KTM Junior Racing Main Event – 3 Laps – 15 Riders

8:07 pm – 8:19 pm Track Maintenance

8:19 pm – 8:26 pm 250SX Last Chance Qualifier – 5 Minutes/Plus 1 lap – 22 riders (1 – 4 to Main)

8:31 pm – 8:38 pm 450SX Last Chance Qualifier – 5 Minutes/Plus 1 lap – 22 riders (1 – 4 to Main)

8:38 pm – 8:49 pm Intermission

8:49 pm – 8:52 pm 250SX Sighting Lap

8:54 pm – 9:11 pm 250SX Main Event – 15 Minutes/Plus 1 lap – 22 riders

9:11 pm – 9:21 pm 250SX Victory Circle

9:21 pm – 9:23 pm Track Maintenance

9:23 pm – 9:26 pm 450SX Sighting Lap

9:28 pm – 9:50 pm 450SX Main Event – 20 Minutes/Plus 1 lap – 22 riders

9:50 pm – 10:00 pm 450SX Victory Circle

Track Map

May be an image of text

STREAM are taken down instant today .. watch the replays down bellow after 10min of every race

--Advertisements--